MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 R; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 R; KNEE TIBIAL TRAY CEMENTED
Model Number 02.07.1203R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2023: lot 2011077: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional components involved: gmk-sphere 02.12.0314fr tibial insert fixed sphere flex size 3/14 mm (k1214169 r lot.1903265: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 2024-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-sphere 02.12.0003r femoral component sphere cemented size 3 r (k121416) lot.2101894: (b)(4) items manufactured and released on 30-mar-2021.Expiration date: 2026-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at 1 year and 7 months post primary due to instability experienced by the patient during knee flexion.All devices revised successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 R
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16544211
Report Number3005180920-2023-00129
Device Sequence Number20446264
Product Code JWH
UDI-Device Identifier07630030819896
UDI-Public07630030819896
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model Number02.07.1203R
Device Catalogue Number02.07.1203R
Device Lot Number2011077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale